441
Moms Expertise

My baby is taking antibiotics and has diarrhea, what can I do ?

Add your advice here…
Message length 300 characters recommended
09/01/14

There isn't really much you can do to stop or prevent the diarrhea. It is a very common side effect. The best thing you can do is to protect your baby's skin and prevent diaper rash. Make sure to change the diaper as soon as your baby has a bowel movement. Keep the skin clean and dry. I recommend using a barrier cream to help protect the skin from the acidic diarrhea.

4
What is Moms Expertise?
“Moms Expertise” — a growing community - based collection of real and unique mom experience. Here you can find solutions to your issues and help other moms by sharing your own advice. Because every mom who’s been there is the best Expert for her baby.
Add your expertise
Baby checklist. Newborn
My baby is taking antibiotics and has diarrhea, what can I do ?
08/07/16Moment of the day
My Son Josiah, Me and My Gabriel
030
Browse moms
Moms of babies
SandyMandyMaricela4NicoleTishCharitaDanielleFeliciaMelissa4NicolleBethanySusan